# SDR REXA200600033

- Difficulty date: March 5, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 6,747 hours, 5,722 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MEM, THE FLAP FAIL CAUTION ILLUMINATED WHEN THE FLAPS WERE SELECTED TO 45.  THE FLIGHT CREW COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE.  MAINTENANCE INSPECTED THE FLAP SYSTEM AND PERFORMED THE REQUIREMENTS OF AD 98-20-01.
